# SDR SWAA2023082483489

- Difficulty date: July 28, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON SUPPORT BRACKET IRSS 143 AT RT WING 2023-461515<[01] REPLACED SUPPORT BRACKET ON TRAILING EDGE IRSS 143 AT RT WING IAW B737-700 SRM 51-40-02.;[02] TASK CARD COMPLETE.
